Weierstrass points and monomial curves, J. of Alg., 48 (1977), 454-476. (with D.S. Rim) The obstruction of the formal moduli space in the negatively-graded case,Pacific J. Math., 82 (1979), 281-288. Complete intersections in Cn and R2n, Proc. of the A.M.S., 78 (1980), 331-336. Seminormal rings and weakly normal varieties, Nagoya Math. J., 82 (1981), 27-56. (with J.V. Leahy)
Weakly normal varieties: the multicross singularity and some vanishing theorems on local cohomology, Nagoya Math. J., 83 (1981), 137-152. (with J.V. Leahy). On grade and formal connectivity for weakly normal varieties, J. of Alg., 80 (1983), 23-28. The hyperplane sections of weakly normal varieties, Amer. J. Math., 105 (1983), 1357-1368. Seminormal graded rings and weakly normal projective varieties, Internat. J. of Math. Math. Sci., 8 (1985), 231-240. (with J. V. Leahy). Corrections to "Seminormal rings and weakly normal varieties", Nagoya Math. J., 107 (1987), 147-157. Homeomorphism versus isomorphism for varieties, J. Pure and Appl. Algebra, 56 (1989), 313-318. V-Valuations of a commutative ring I., J. of Alg., 126 (1989), 264-292 (with D.K. Harrison). Complex-Valued places and CMC subsets of a field, Comm. in Alg. 17 (1989), 2529-2538 (with D.K. Harrison). A Categorical approach to the theory of equations, J. Pure and Appl. Algebra 67 (1991), 15-31(with D.K. Harrison). Complex-valued preplaces and the nonring CMC subsets of a ring, Comm. in Alg. 18 (1990) 3743-3757 (with K.G. Valente). Orderings and prime-like subsets of a ring, J. of Pure and Applied Alg. 81 (1992) 197-218 (with K.G. Valente) Prime-like subsets of a commutative ring, in "p-Adic Methods in Number Theory And Algebraic Geometry", Contemporary Mathematics Vol. 133 (1992). The weak subintegral closure of an ideal, J. of Pure and Applied Alg. 141 (1999) 185-200 (with J.V. Leahy) dvi file The weak subintegral closure of a monomial ideal, Comm. in Alg. 27(11) (1999), 5649-5667 (with L. Reid) dvi file Weak normalization and weak subintegral closure, in “Singularities in Algebraic and Analytic Geometry,” C.G. Melles and R.I. Michler, Ed., Contemporary Mathematics Vol. 266 (2000), 11 - 22. ps file Some results on normal homogeneous ideals, Comm. in Alg. 31(9) (2003), 4485-4506. (with L. Reid and L. G. Roberts) dvi file On normal monomial ideals, "Topics in Algebraic and Noncommutative Geometry," and C.G. Melles, J-P Brasselet, G. Kennedy, K. Lauter, L. McEwan, Eds., Contemporary Mathematics Vol. 324 (2003), 205 - 218. dvi file The core of monomial ideals, Advances in Math. 211(1) (2007) 72 - 93. Download paper from ArXiV (with C. Polini and B. Ulrich) Serre’s condition Rk for affine semigroup rings, Comm. in Algebra, Vol. 37, Issue 3 (2009), 743 - 756. Download paper from ArXiV. Weak subintegral closure of ideals, Advances in Math. 226(3) (2011) 2089 - 2117. (with T. Gaffney) Download paper from ArXiV Weak normality and seminormality, invited paper in “Commutative algebra: Noetherian and Non-Noetherian Perspectives,” M. Fontana, S.-E. Kabbaj, B. Olberding, I. Swanson, Eds., Springer Verlag (2011) 441 - 480. pdf file Also available on the ArXiV.
This page updated on
April 3, 2011 by Marie A. Vitulli